RX J2130.6+4710 - an eclipsing white dwarf-M-dwarf binary star

Maxted, P.F.L., Marsh, T.R., Morales-Rueda, L. et al. (5 more authors) (2004) RX J2130.6+4710 - an eclipsing white dwarf-M-dwarf binary star. Monthly Notices of the Royal Astronomical Society, 355 (4). pp. 1143-1154. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2004 RAS. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: binaries : close; binaries : eclipsing; stars : fundamental parameters; stars : individual : RX J2130.6+4710; white dwarfs
Dates:
  • Accepted: 8 September 2004
  • Published (online): 21 December 2004
  • Published: 21 December 2004
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 11 Apr 2019 15:37
Last Modified: 11 Apr 2019 15:37
Status: Published
Publisher: Oxford University Press (OUP)
Refereed: Yes
Identification Number: https://doi.org/10.1111/j.1365-2966.2004.08393.x

Share / Export

Statistics